# SDR 9708329927

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: FT1183
- Condition: Shorted Out
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED, SMOKE IN AFT CABIN WHILE SITTING AT GATE, NO PASSENGERS WERE ON BOARD.  MAINTENANCE FOUND TRANSFORMER T1-2 FOR AFT MISCELLANEOUS CABIN AND LAVATORY OCCUPIED LIGHTS SHORTED OUT.  REPLACED TRANSFORMER, OPERATIONAL CHECK NORMAL.
